Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Heavy bleeding, abdominal discomfort after sex post IUD fitting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   hi
User :   Hi i am on the mirena coil, i had it fitted about five months ago. my periods had been slightly irregular, last for four days maximum and were very light. i have been experiencing some lower abdominal pain and my my period is really heavy, it is currently the fifth day of my cycle. i also noticed that after sex i would experience some abdominal discomfort. could the coil have dislodged itself?
Doctor :   ok
Doctor :   first to see if its disloged look for the tail of mirena it must be seen or felt outside.
User :   no i can not see or feel it
Doctor :   then if you are really uncomfortable you must consult a gyneacologist for examination as it could also be due to an infection
User :   the heavy bleeding could be due to infection also?
Doctor :   yes, could be. do you have fever also?
User :   i have been waking in cold sweats but do not actually feel hot

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor